# SDR 2008UALA02449

- Difficulty date: April 26, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 37,276 hours, 14,268 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: RCF6705
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TOW TO GATE, NOTICED CREW OXYGEN PRESSURE DROPPING FROM 1580 TO 1500, FOUND LEAK TO BE AT SERVICE PORT. REPLACED PRESSURE REGULATOR/TRANSDUCER, NO LEAKS WERE NOTED AFTER SERVICING.
